Keyword : Reed-Muller codes


The Covering Radius of the Reed-Muller Code R(3, 7) in R(5, 7) Is 20
Gui LI Qichun WANG Shi SHU 
Publication:   
Publication Date: 2019/03/01
Vol. E102-A  No. 3 ; pp. 594-597
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
covering radiusReed-Muller codesthird-order nonlinearityBoolean function
 Summary | Full Text:PDF(279.3KB)

Construction of 16-QAM and 64-QAM OFDM Codes with Low PAPR and Large Euclidean Distance
Houshou CHEN Hsinying LIANG 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2007/08/01
Vol. E90-B  No. 8 ; pp. 1988-1996
Type of Manuscript:  PAPER
Category: Fundamental Theories for Communications
Keyword: 
OFDMPAPRBCMGolay complementary sequencesReed-Muller codessquared Euclidean distance
 Summary | Full Text:PDF(285.3KB)

A Lower Bound for Generalized Hamming Weights and a Condition for t-th Rank MDS
Tomoharu SHIBUYA Ryo HASEGAWA Kohichi SAKANIWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1999/06/25
Vol. E82-A  No. 6 ; pp. 1090-1101
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
generalized Hamming weightst-th rank MDSReed-Solomon codesReed-Muller codescodes on affine algebraic varietyAG codes on Cab
 Summary | Full Text:PDF(556.7KB)

A Recursive Maximum Likelihood Decoding Algorithm for Some Transitive Invariant Binary Block Codes
Tadao KASAMI Hitoshi TOKUSHIGE Toru FUJIWARA Hiroshi YAMAMOTO Shu LIN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/09/25
Vol. E81-A  No. 9 ; pp. 1916-1924
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
recursive maximum likelihood decodingtransitive invariant codesReed-Muller codesextended BCH codes
 Summary | Full Text:PDF(790.4KB)

The Weight Distributions of Cosets of the Second-Order Reed-Muller Code of Length 128 in the Third-Order Reed-Muller Code of Length 128
Tadao KASAMI Toru FUJIWARA Yoshihisa DESAKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1996/04/25
Vol. E79-A  No. 4 ; pp. 600-608
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
linear block codesReed-Muller codescoset and weight distribution
 Summary | Full Text:PDF(632.2KB)